BamaGirl; I don't see anything in the side effects and have not heard of this before You should give your doctor's office a call tomorrow and talk to the nurse or doctor and see if this could be a problem, or it is possible that it is interacting with something else you might be taking. Or creating a condition that could lead to something worse so please let the doctor know what is going on prior to taking more.They could also do something to help you with the sweating if they decide this is not from the medication. It is better being safe than sorry. Please call your doctor. Have a good evening and wish I could have been of more help. Everywhere I have looked do not have this as a side effect. Chuck1957
- Adipex-P Information for Consumers
- Adipex-P Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adipex-P (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jun 2010 • 4 answers
Posted 23 Dec 2011 • 22 answers
Posted 18 Mar 2012 • 3 answers
Has anyone ever experienced excessive sweating while taking Cymbalta? I have been on it for about 3?
Posted 19 Apr 2012 • 2 answers
Posted 1 day 14 hours ago • 0 answers